# SDR CA020207004

- Difficulty date: February 6, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 6003189021
- Location: Nil
- Component: Bellcrank, Cndair, CL6012A12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR HARD TO OPEN: INSPECTION FOUND CRANK ASSY CRACKED (P/N 600-31890-21) -  PART CRACKED DUE TO IMPROPER INSTALLATION OF SB 601-0192 - DOGS OF LOST MOTION CRANK NOT CONTACTING DRIVE CRANK AND COLLAR SIMULTANIOUSLY.  THIS CAUSED STRESS ON OPPOSITE EARS CAUSING EACH TO CRACK.
